# SDR QXEA0200535

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 1,273 hours, 1,156 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TUS - COMPLIED WITH EMERGENCY CHECKLIST WHEN FUEL TRANSFERRING PROBLEM OCCURRED.  LEFT AND RIGHT BOOST PUMP ADVISORY'S ILLUMINATED AND CENTER TANK JET TRANSFER PUMPS WERE ON.  LEFT TANK SHOWED INCREASE AND RIGHT TANK SHOWED NO INCREASE.  RECEIVED 800 LBS IMBALANCE WITH ASSOCIATED CAUTION LIGHTS.  AIRCRAFT DOWN FOR MAINTENANCE.
